MathSciNet Relay Station
MathSciNet bibliographic data
MR2360288 (2008k:46129) 46G25 (46B15)
Çalişkan, Erhan; Pellegrino, Daniel M. On the multilinear generalizations of the concept of absolutely summing operators. Rocky Mountain J. Math. 37 (2007), no. 4, 1137–1154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement